• Size

    36 ct

    Description

    Doctor recommended 81 mg dose. Chewable aspirin pain reliever (NSAID). Aspirin regimen. America's original great tasting orange flavor! Talk to your doctor before starting an aspirin regimen. Aspirin is not right for everyone.

    Identifier

    00816526010047

    SKU/UPC

    81652601004

    Manufacturer

    St Josephs Health Products

    Brand

    St Joseph
  • Size

    4 oz

    Description

    Other Information: Keep tightly closed, away from excessive heat. Misc: For the relief of occasional constipation. Sealed with printed neckband for your protection. Stimulant laxative. Sealed for safety.

    Identifier

    00036800883192

    SKU/UPC

    3680088319

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    6 ea

    Description

    Controls the symptoms of diarrhea Compare to imodium® a-d

    Identifier

    00036800244672

    SKU/UPC

    3680024467

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    1 ea

    Description

    Ideal rolled bandage for securing a dressing on areas where flexibility is important; rayon-polyester formed fabric; soft and absorbent; protects and cushions injured area; contents of unopened, undamaged package are sterile. Latex free Compare to Johnson & Johnson rolled gauze*

    Identifier

    00036800072657

    SKU/UPC

    3680007265

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    30 ea

    Description

    Luden's® Wild Berry Throat Drops. Soothes your throat. Tastes great! Pectin lozenge/oral demulcent. 30. Uses: for temporary relief of minor discomfort and protection of irritated areas in sore mouth and sore throat. Try our other great Luden's® flavors! Luden's®, Wild Cherry. Luden's®, Wild Honey. Luden's®, Sugar Free Wild Cherry. Questions 1-866-583-3677 ludens.com. Visit our website: www.ludens.com. ©2013 Medtech Products Inc. A Prestige Brands Company.

    Identifier

    00814832010409

    SKU/UPC

    81483201040

    Manufacturer

    Prestige Brands, Inc.

    Brand

    Luden's
  • Size

    6 ct

    Description

    Tagamet HB 200® Acid Reducer Tablets . Take anytime you need it: Before meal. During meal. After meal. Cimetidine tablets 200mg/acid reducer. Just one tablet relieves and prevents heartburn and acid indigestion. Read and retain the important drug interaction warnings printed on the inside of this carton. Tagamet HB 200® is a registered trademark of Medtech Products Inc. Uses: Relieves heartburn associated with acid indigestion and sour stomach. Prevents heartburn associated with acid indigestion and sour stomach brought on by eating or drinking certain foods and beverages. A Prestige Brands Company. For more information, visit tagamet.com. Questions or Comments Call toll-free 1-800-482-4394 (English/Spanish) weekdays. ©2012.

    Identifier

    00042037103712

    SKU/UPC

    4203710371

    Manufacturer

    Prestige Brands, Inc.

    Brand

    Tagamet HB 200
  • Size

    16 ea

    Description

    Vivarin® Caffeine Alertness Aid Tablets. Safe & effective. Functional Caffeine®. For mental alertness. 200mg each. Use: Helps restore mental alertness or wakefulness when experiencing fatigue or drowsiness. Retain outer carton for complete directions and warnings. Vivarin®, Vivarin® and design, stylization and trade dress, and Functional Caffeine® are registered trademarks of Meda AB. Questions or comments Call toll free 1-855-874-0970 weekdays. www.vivarin.com. Vivarin® making the most of Every Day®. ©2015 Meda AB.

    Identifier

    00346017018165

    SKU/UPC

    34601701816

    Manufacturer

    Meda Consumer Healthcare Inc.

    Brand

    Vivarin
  • Size

    12 ct

    Description

    Children's Mucinex® Age 4+ Orange Creme Flavor Cough Mini Melts™. Cough suppressant expectorant. Dextromethorphan HBr 5mg/guaifenesin 100mg. Cough. Chest congestion. Breaks up mucus. Parents: Learn about teen medicine abuse. www.stopmedicineabuse.org. Uses: Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive. Temporarily relieves: Cough due to minor throat and bronchial irritation as may occur with the common cold or inhaled irritants. The intensity of coughing. The impulse to cough to help you get to sleep. Questions 1-866-682-4639. You may also report side effects to this phone number. Please visit our web site www.mucinex.com. ©2013 RB.

    Identifier

    00363824256122

    SKU/UPC

    36382425612

    Manufacturer

    Reckitt Benckiser

    Brand

    Children's Mucinex
  • Size

    20 ea

    Description

    Cough relief. Vicks VapoDrops provide fast and effective relief. Each drop contains effective medicine to suppress your impulse to cough as it dissolves into a soothing syrup to relieve your sore throat.

    Identifier

    00323900010765

    SKU/UPC

    32390001076

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    20 ct

    Description

    Misc: Aspirin free and caffeine-free with acetaminophen, pamabrom & pyrilamine maleate. For complete relief of cramps; headache; backache; irritability; bloating. Questions or comments? www.chattem.com. www.pamprin.com. Made in Canada.

    Identifier

    00041167300121

    SKU/UPC

    4116730012

    Manufacturer

    Chattem

    Brand

    Pamprin
  • Size

    30 ct

    Description

    Other Information: Each tablet contains: calcium 270 mg, magnesium 55 mg. Misc: 3 rolls. Goes to work instantly.

    Identifier

    00041167100165

    SKU/UPC

    4116710016

    Manufacturer

    Chattem

    Brand

    Rolaids
  • Size

    50 ct

    Description

    Anacin® Pain Reliever Coated Tablets. Aspirin + caffeine = fast pain relief. Aspirin (NSAID)/caffeine pain reliever aid. Trusted. Safe. Effective. Uses: Temporarily relieves minor aches and pains due to: Headache. Toothache. Muscular aches. A cold. Backache. Arthritis. Menstrual cramps. Questions Call 1-800-344-7239 or visit our website at www.anacin.com. ©2013.

    Identifier

    00363736200350

    SKU/UPC

    36373620035

    Manufacturer

    Prestige Brands, Inc.

    Brand

    Anacin